MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TI LOW PROFILE SCREW 6.5X30MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TI LOW PROFILE SCREW 6.5X30MM; PROSTHESIS, HIP
Catalog Number 103533
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Bursitis (4832)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had an initial right total hip arthroplasty.Subsequently, the patient was revised approximately 6 years later due to pain and slightly elevated chromium levels.The initial stem was left intact while all other components were replaced without complications.After the revision, the patient reported ongoing pain in bilateral hips.The surgeon stated he felt the patient had bilateral hip trochanteric bursitis and discussed injections with the patient; however, the patient declined treatment and interventions.The patient takes chronic opioids and is followed by pain management for polyarthralgia.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
TI LOW PROFILE SCREW 6.5X30MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25796234
Report Number0001825034-2026-02043
Device Sequence Number15716886
Product Code KWA
UDI-Device Identifier00880304008700
UDI-Public(01)00880304008700(17)250526(10)082600
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K082446
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/26/2025
Device Catalogue Number103533
Device Lot Number082600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight77 KG
Patient RaceBlack Or African American